# SDR ASAA2022120941103

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 51,979 hours, 15,508 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Latch
- Part number: 9108016
- Condition: Loose
- Location: #1 Eng Pylon
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT PAX REPORTED #1 ENGINE LATCH ON TOP OF PYLON WAS POSSIBLY LOOSE. CREW COULD NOT VERIFY STATUS. GROUNDED - YES. DIVERSION - PERFORMED LATCH CLOSING FORCE FOUND TO BE LESS THEN REQUIRED (12LB). REF B737-800 AMM TASK 54-52-01-410-801. REMOVED FWD ENG #1 FAIRING REF B737-800 AMM 54-52-01. REPLACED LATCH ON PANEL 431 AT REF B737-800 SRM 51-40-02. INSTALLED FWD ENG #1 FAIRING REF AMM 54-52-01. # 1 ENG FWD STRUT FAIRING EXT INSPECTION. FOUND NO ABNORMALITY. LATCH VERIFIED SECURED. REF AMM TASK 05-41-04-210-811.
